MathSciNet Relay Station
MathSciNet bibliographic data
MR2736184 (2011i:92100) 92D40 (34D05)
Zou, Xiaoling; Wang, Ke The protection zone of biological population. Nonlinear Anal. Real World Appl. 12 (2011), no. 2, 956–964.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement